Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 122, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 29, 2012, 1:35 AM CDT for Phelps County, Pulaski County, Missouri. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2012, 1:35 AM CDT (06:35 UTC)
- Expired
- May 29, 2012, 2:15 AM CDT
- In force
- 40 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Phelps County, MO, Pulaski County, MO
The radar
The Springfield radar (KSGF), 137 km from the middle of the area, began a volume at 06:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1923 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1564 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
428
WUUS53 KSGF 290635
SVRSGF
MOC161-169-290715-
/O.NEW.KSGF.SV.W.0122.120529T0635Z-120529T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
135 AM CDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
SOUTHEASTERN PULASKI COUNTY IN CENTRAL MISSOURI...
* UNTIL 215 AM CDT
* AT 131 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CENTRAL FORT
LEONARD WOOD...AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
BEULAH...EDGAR SPRINGS AND FORT LEONARD WOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3760 9182 3764 9224 3782 9219 3780 9181
3760 9181
TIME...MOT...LOC 0635Z 287DEG 18KT 3771 9211
HAIL...1.00IN
WIND...60 MPH
$$
SCHAUMANN2 follow-up statements
399
WWUS53 KSGF 290655
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 AM CDT TUE MAY 29 2012
MOC161-169-290715-
/O.CON.KSGF.SV.W.0122.000000T0000Z-120529T0715Z/
PHELPS MO-PULASKI MO-
155 AM CDT TUE MAY 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PULASKI AND SOUTHWESTERN PHELPS COUNTIES UNTIL 215 AM CDT...
AT 153 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
FORT LEONARD WOOD...AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
BEULAH AND EDGAR SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3760 9182 3763 9215 3781 9208 3780 9181
3760 9181
TIME...MOT...LOC 0655Z 279DEG 17KT 3772 9197
HAIL...1.00IN
WIND...60 MPH
$$
SCHAUMANN067
WWUS53 KSGF 290708
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
208 AM CDT TUE MAY 29 2012
MOC161-169-290718-
/O.EXP.KSGF.SV.W.0122.000000T0000Z-120529T0715Z/
PHELPS MO-PULASKI MO-
208 AM CDT TUE MAY 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PULASKI AND
SOUTHWESTERN PHELPS COUNTIES WILL EXPIRE AT 215 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 3760 9182 3763 9215 3781 9208 3780 9181
3760 9181
TIME...MOT...LOC 0708Z 279DEG 17KT 3771 9189
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 8:38 PM CDT, 4 hours 57 minutes earlier.
Area forecast discussion, May 28, 8:38 PM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 838 PM CDT MON MAY 28 2012 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... A WEAK COLD FRONT CONTINUES TO SLIDE SOUTH TOWARDS THE AREA THIS EVENING. AS OF 8 PM CDT...THE FRONT EXTENDED FROM HANNIBAL MISSOURI TO CHANUTE KANSAS ON TO THE SOUTHWEST INTO CENTRAL TEXAS. THE ATMOSPHERE REMAINS UNSTABLE WITH LITTLE IN THE WAY OF A CAP...THOUGH SHEAR REMAINS MORE ON THE WEAKER SIDE. THE MID LEVELS REMAIN QUITE DRY...WHICH IS HELPING TO LIMIT THE COVERAGE IN THUNDERSTORM DEVELOPMENT SO FAR THIS EVENING. STILL SOME ISOLATED TO SCATTERED STORMS WILL CONTINUE TO DEVELOP FROM CENTRAL MISSOURI INTO SOUTHEASTERN KANSAS ALONG THE FRONT AS IT SLIDES THROUGH THE REGION THIS EVENING INTO THE OVERNIGHT HOURS. THERE COULD STILL BE A FEW STRONG TO MARGINALLY SEVERE STORMS WITH HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS POSSIBLE OVER THE NEXT COUPLE HOURS. AFTER THAT INSATIABILITY SHOULD START TO WEAKEN. OVERALL WITH THE DRY AIR IN PLACE THE SEVERE RISK AND COVERAGE OF STORMS SHOULD BE MORE LIMITED THROUGH THE REST OF THE NIGHT. WISE && .DISCUSSION... THE NEXT 72 HOURS WILL BRING THREE SEPARATE PRECIPITATION EVENTS TO THE THE MISSOURI OZARKS AND FAR SOUTHEASTERN KANSAS. A WEAK COLD FRONT EXTENDING SOUTHWARD FROM WISCONSIN THROUGH IOWA AND INTO EAST CENTRAL KANSAS WILL SLOWLY PUSH SOUTHEASTWARD THROUGH THE OZARKS THIS AFTERNOON AND EARLY THIS EVENING. WHILE THERE IS PLENTY OF CAPE AVAILABLE...ON THE ORDER OF 3000 (J/KG COMPUTED) LATE THIS AFTERNOON...MODELS GENERALLY HOLD OFF ON MAX PRECIPITATION DEVELOPMENT UNTIL AFTER SUNSET AS THIS FRONTAL BOUNDARY SLOWS DOWN OVER SOUTHERN MISSOURI. BULK WIND SHEAR (0 TO 6 KM) INCREASES FROM APPROXIMATELY 25 KTS TO 35 KTS OVER NIGHT SO THIS MAY ASSIST WITH SOME STORM ORGANIZATION AFTER SUNSET. THIS SURFACE FRONTAL SYSTEM HAS RELATIVELY WEAK FORCING AS IT BECOMES NEARLY ALIGNED WITH THE UPPER LEVEL FLOW LATE TODAY SO NOCTURNAL PRECIPITATION MAXIMUM EVIDENT IN THE NAM/SREF AND GFS IS GENERALLY SUPPORTED BY A WEAK SHORTWAVE APPROACHING FROM THE WEST...SLIGHTLY SOUTHERLY FLOW IMPINGING ON THIS FRONTAL BOUNDARY AND SOMEWHAT INCREASED WIND SHEAR. GIVEN THIS SYNOPTIC PATTERN...A FEW STRONGER STORMS TO MARGINALLY SEVERE STORMS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT BUT DUE TO THE LACK OF STRONG DYNAMIC FORCING WE DO NOT EXPECT ANY WIDESPREAD SEVERE OUTBREAK AT THIS TIME. MODELS PUSH THIS WEAK FRONTAL BOUNDARY SOUTHWARD INTO OKLAHOMA ARKANSAS BY EARLY TUESDAY...BRINGING A GENERALLY SUNNY AND PLEASANT DAY TO THE AREA...ALBEIT BRIEFLY. FOR TUESDAY AFTERNOON/EVENING INTO THE EARLY MORNING HOURS WEDNESDAY...THE AFOREMENTIONED FRONTAL BOUNDARY OVER OKLAHOMA WILL SERVE AS A FOCAL POINT FOR AFTERNOON CONVECTION OVER THE CENTRAL OKLAHOMA/KANSAS BORDER AREA. NAM/SREF/GFS ALL HINT AT A LATE AFTERNOON MCS FORMING IN THE AREA FROM PARENT CONVECTION AND TRACKING EASTWARD TOWARD SOUTHWESTERN MISSOURI AND DISSIPATING DURING THE EARLY WEDNESDAY MORNING HOURS. AT THE SAME TIME...A SECOND WEAK SHORT WAVE APPROACHING FROM THE WEST WILL PROVIDE THE PRIMARY SUPPORT FOR THIS POTENTIAL EAST TO SOUTHEASTWARD MOVING MCS. AFTER SOMEWHAT OF A BREAK...THE THIRD ROUND OF PRECIPITATION WILL IMPACT THE AREA WEDNESDAY NIGHT INTO THURSDAY. THIS PARTICULAR EVENT...UNLIKE THE FIRST TWO...WILL HAVE MODERATE TO STRONG UPPER LEVEL SUPPORT FOR THIS TIME OF YEAR AS A RATHER DYNAMIC...PROGRESSIVE AND SHARPENING SHORT WAVE TROF EMBEDDED IN THE NOW STRONGER NORTHWESTERLY UPPER LEVEL FLOW INTERACTS WITH PRE- EXISTING BOUNDARIES IN THE AREA AND MOVES EASTWARD THROUGH THE REGION. MODELS DEPICT A SURFACE LOW FORMING OVER NORTH CENTRAL TEXAS WITH AN INVERTED TROF EXTENDING NORTHWARD TOWARD SOUTHEASTERN NEBRASKA NEBRASKA AROUND MIDNIGHT. THIS FEATURE PROGRESSES EASTWARD INTO THE EARLY MORNING HOURS...APPROACHING THE MISSISSIPPI VALLEY LATER ON THURSDAY. WITH A STRONG LOW LEVEL SOUTHERLY FLOW SETTING UP AHEAD OF THIS SHORT WAVE...WE WILL LIKELY SEE OUR BEST CHANCE OF SIGNIFICANT STABLE AND WIDESPREAD PRECIPITATION...ON THE ORDER OF AN INCH OR SO...FOR THE AREA. SEASONABLY STRONG HIGH PRESSURE AND COOLER SURFACE AIR TO THE NORTH OF THIS FEATURE WILL HELP GENERATE AN OVERRUNNING PRECIPITATION SCENARIO...MORE LIKE EARLY SPRING. HOWEVER...DUE TO THE RELATIVELY STRONG DYNAMIC FORCING...RAPID PROGRESSION AND SUBSEQUENT HEIGHT FALLS WITH THIS SYSTEM...WILL NOT RULE OUT ANY EMBEDDED CONVECTION. WILL MONITOR THE EVOLUTION OF THIS SEASONABLY STRONG EVENT VERY CLOSELY AS WE ARE STILL SEEING SIGNIFICANT VARIANCE BETWEEN MODEL RUNS. EXPECT GRADUAL CLEARING ON THURSDAY WITH PRECIPITATION TAPERING OFF OVER THE EASTERN OZARKS BY LATE AFTERNOON. FOR FRIDAY THOUGHT MONDAY... GFS AND ECMWF DIFFER SOMEWHAT FOR FRIDAYS SOLUTION IN BASIC HANDLING OF THE AFOREMENTIONED SHORT WAVE TROF. GFS FORMS AND DEEPENS A CLOSED UPPER LEVEL VORTEX OVER EASTERN NEBRASKA...THEN BRINGS IT SOUTHWARD OVER MISSOURI FOR FRIDAY. THE ECMWF KEEPS A MORE OPEN SOLUTION WITH A CUTOFF WELL TO THE NORTH AND A SECOND TROF/VORT MAX PUSHING THROUGH THE AREA ON FRIDAY. THUS...LEFT SOME CLOUDINESS AND A CHANCE OF LIGHTER PRECIP IN THE FORECAST FOR EARLY IN THE DAY FRIDAY. FOR THE REMAINDER OF THE OUTLOOK...EXPECT HIGH PRESSURE OVER THE PLAINS STATES FRIDAY TO TRACK SOUTHEASTWARD TO THE SOUTHEASTERN UNITED STATED BY SUNDAY INTO MONDAY. OUTSIDE OF A SLIGHT RISK OF AN AFTERNOON SHOWER LATE SATURDAY OR SUNDAY...THIS PATTERN WILL GIVE US A GENERALLY FAIR AND COOLER WEATHER PATTERN INTO THE WEEKEND WITH SEASONABLY COOL TEMPERATURES ON FRIDAY AND SATURDAY...WARMING BACK INTO THE 80S FOR SUNDAY AND MONDAY. && .AVIATION... FOR THE 00Z KSGF...KJLN AND KBBG TAFS...A COLD FRONT CURRENTLY EXTENDING FROM SOUTHEASTERN IOWA TO NORTH CENTRAL OKLAHOMA WILL CONTINUE TO SLOWLY SAG SOUTH THIS EVENING INTO THE OVERNIGHT HOURS. SOME ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ALONG THE FRONT. HAVE NOT INCLUDED THUNDERSTORMS OR SHOWERS IN THE TAFS DUE TO THE ISOLATED TO SCATTERED NATURE OF THIS ACTIVITY...SO CONFIDENCE IN A TAF SITE BEING AFFECTED WAS TOO LOW TO INCLUDED. WINDS WILL SWITCH FROM THE SOUTH TO NORTHWEST BEHIND THE FRONT AND THEN BECOME VARIABLE INTO TUESDAY AS HIGH PRESSURE MOVES OVER THE AREA. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE PLAINS TOMORROW AFTERNOON AND PUSH SOUTHEAST TOWARDS THE AREA. AT THIS TIME IF THE AREA IS AFFECTED IT APPEARS IT WOULD BE AFTER 0OZ ON WEDNESDAY. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 28, 8:33 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 833 PM CDT MON MAY 28 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-300145- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 833 PM CDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. DISCUSSION... ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THIS EVENING INTO THE OVERNIGHT HOURS AS A COLD FRONT MOVES THROUGH THE AREA. A FEW STORMS COULD BECOME STRONG TO MARGINALLY SEVERE THROUGH LATE THIS EVENING. LARGE HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS WILL BE THE PRIMARY RISK. OTHERWISE OCCASIONAL LIGHTNING STRIKES AND BRIEF HEAVY RAINFALL CAN BE EXPECTED WITH ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE EXPECTED TUESDAY NIGHT THROUGH THURSDAY...AS A SERIES OF TWO DISTURBANCES APPROACH THE REGION FROM THE WEST. A FEW STORMS COULD BECOME STRONG TO MARGINALLY SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, May 29, 12:40 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1240 AM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM HEAVY RAIN DIXON 37.99N 92.09W
05/29/2012 M2.00 INCH PULASKI MO TRAINED SPOTTER
MINOR FLOODING REPORTED.
&&
DSALocal storm report, May 29, 1:10 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 AM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND GST 3 SSW NEOSHO 36.82N 94.39W
05/29/2012 E50 MPH NEWTON MO LAW ENFORCEMENT
INTERSECTION OF HWY D AND 59.
&&
DSALocal storm report, May 29, 1:14 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
114 AM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM HAIL 5 S NEOSHO 36.80N 94.36W
05/29/2012 E0.50 INCH NEWTON MO LAW ENFORCEMENT
&&
DSALocal storm report, May 29, 1:25 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 AM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM FLASH FLOOD 2 SSW DIXON 37.96N 92.11W
05/29/2012 PULASKI MO TRAINED SPOTTER
TWO FEET OF WATER OVER THE ROAD NEAR THE INTERSECTION OF
HWY O AND CREEK RD.
&&
DSALocal storm report, May 29, 1:33 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
133 AM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM TSTM WND DMG WEBB CITY 37.15N 94.48W
05/29/2012 JASPER MO LAW ENFORCEMENT
TREES DOWN. ONE TREE ON A HOUSE WITH MINOR INJURIES.
&&
DSALocal storm report, May 29, 1:35 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
135 AM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM TSTM WND GST 1 NNE AIRPORT DRIVE 37.16N 94.50W
05/29/2012 M54 MPH JASPER MO ASOS
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 9:33 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 42 min |
| May 28, 10:19 PM CDT | Special Weather Statement | SGF | Vernon | 26 min |
| May 28, 10:54 PM CDT | Special Weather Statement | SGF | Maries | 36 min |
| May 28, 10:58 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 32 min |
| May 28, 11:22 PM CDT | Special Weather Statement | SGF | Maries | 23 min |
| May 28, 11:27 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 48 min |
| May 28, 11:32 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps, Pulaski | 28 min |
| May 28, 11:42 PM CDT | Areal Flood Advisory | SGF | Maries | 6 hr |
| May 29, 12:01 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 44 min |
| May 29, 12:07 AM CDT | Severe Thunderstorm Warning | SGF | Dade | 38 min |
| May 29, 12:27 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 52 min |
| May 29, 12:32 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 43 min |
| May 29, 12:39 AM CDT | Flash Flood Warning | SGF | Maries, Phelps, Pulaski | 6 hr |
| May 29, 12:41 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 49 min |
| May 29, 12:47 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 43 min |
| May 29, 12:56 AM CDT | Severe Thunderstorm Warning | SGF | Greene | 64 min |
| May 29, 1:34 AM CDT | Severe Thunderstorm Warning | SGF | McDonald | 27 min |
| May 29, 6:59 AM CDT | Areal Flood Advisory | SGF | Pulaski | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.